# SDR 2006UALA00255

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 64,097 hours, 10,387 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CABLE HAS RUBBED A DEEP GOUGE IN FRAME STIFFENER AFT SIDE OF BS 303 FRAME AT STR 1R.  GOUGED SUPPORT MEMBER REPLACED AND INSTALLED PER SRM.
